MAUDE Adverse Event Report: ARTHREX, INC. INTSCRW RD DELTATPR 11X28MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. INTSCRW RD DELTATPR 11X28MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number INTSCRW RD DELTATPR 11X28MM
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a distributor via email that an ar-5028p-11 tapered peek interference screw was be able to be inserter due to the threads being deformed.This was discovered during a procedure on (b)(6) 2022.Additional information requested.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.This complaint will be included in trending per wi-000100100.

Brand Name
INTSCRW RD DELTATPR 11X28MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19230779
Report Number1220246-2024-02713
Device Sequence Number6980337
Product Code MAI
UDI-Device Identifier00888867035409
UDI-Public00888867035409
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTSCRW RD DELTATPR 11X28MM
Device Catalogue NumberAR-5028P-11
Device Lot Number14469994
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2022
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown